CSN Login
Members Online: 3

leg pain

gayleyr
Posts: 52
Joined: May 2001

I am thankful that my one year scans were all good, but I am having a minor problem that I seem to remember being discussed in this conference last year. I am on Nolvadex (tamoxifen) and have been taking it for almost a year. I recently started experiencing leg cramping and achiness that intensifies with walking. Is this related to the tamoxifen or the chemo I had? Has anyone tried "Gentle Fitness Video's" to regain muscular strength? As always, thanks for your responses -- this site is great!

jeancmici
Posts: 682
Joined: Feb 2001

I feel that tamoxifen has contributed to my legs hurting but they hurt most of the time -walking does not make it worse.

Pain that intensifies with walking could be related to circulation and since tamoxifen leaves us at risk for blood clots, perhaps you should mention this to your doctor.

Have been on tamoxifen since the end of last September and felt much better BEFORE I took it.

Good Luck in finding relief.
Jean

bullfrog13's picture
bullfrog13
Posts: 216
Joined: Apr 2002

I had the same problem and I whinned to DR for almost 5 months. the finally put me on some free samples of celebrax and it has stopped the pain about 95 percent. It is worth try I guess. I know everyone is different, all I can tell you is that it worked for me.
Good luck
Jerilyn

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network